MAUDE Adverse Event Report: ANGIODYNAMICS, INC SOFT-VU SIZING ANGIOGRAPHIC CATHETER

ANGIODYNAMICS, INC SOFT-VU SIZING ANGIOGRAPHIC CATHETER
Catalog Number H787107323015
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported defective device has yet to be returned to the manufacturer for a device evaluation.The firm is attempting to obtain the device.An investigation into the root cause for product problem is currently in progress.The results of the device evaluation will be sent via a follow up medwatch.Complaint # (b)(4).
 
Event or Problem Description
A patient of unknown age and gender presented for an angiographic procedure using a softvu angiographic catheter.Prior to insertion, the treating physician was loading the catheter onto the guidewire when the tip of the catheter detached.The device was set aside and a new of the same device was used to successfully complete the procedure.There was no harm or injury to the patient due to this event.It was reported the defective disposable device is available for return to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
As the reported defective device was not returned, angiodynamics is unable to perform a device evaluation.The customer's reported complaint description of the catheter tip fractured off cannot be confirmed as no sample was returned for evaluation.Without receiving product to evaluate, we are unable to definitively determine root cause for this event.A review of the device history records was performed for the reported packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly, and performance specifications.A review of the angiodynamics complaint system noted no trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Complaint # (b)(4).

Brand Name
SOFT-VU SIZING ANGIOGRAPHIC CATHETER
Common Device Name
SOFT-VU SIZING ANGIOGRAPHIC CATHETER
Manufacturer (Section D)
ANGIODYNAMICS, INC
603 queensbury avenue
queensbury, ny
MDR Report Key9805810
Report Number1319211-2020-00017
Device Sequence Number16847893
Product Code DQO
UDI-Device IdentifierH787107323015
UDI-PublicH787107323015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112452
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberH787107323015
Device Lot Number5240497
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1